To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Largest initial segments … - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Largest initial segments pointwise fixed by automorphisms of models of set theory

Journal article
Authors Ali Enayat
Matt Kaufmann
Zachiri McKenzie
Published in Archive for Mathematical Logic
Volume 57
Issue 1-2
Pages 91-139
ISSN 0933-5846
Publication year 2018
Published at Department of Philosophy, Linguistics and Theory of Science
Pages 91-139
Language en
Keywords Automorphisms, Models of set theory, Recursively saturated
Subject categories Mathematical logic, Logic


Given a model M of set theory, and a nontrivial automorphism j of M, let I_fix(j) be the submodel of M whose universe consists of elements m of M such that j(x)=x for every x in the transitive closure of m (where the transitive closure of m is computed within M. Here we study models of the form I_fix(j) and characterize their first order theory.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?